# SDR CALA2024053101651

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 74,533 hours, 15,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 181534
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7031 - CABIN - EMER PWR SUPPLY M33409 FUNCTION FAIL TRANSFER REFER NON-ROUTINE WO.3279759.  EMER PWR SUPPLY BATTERY PACK M33409 REPLACED AND INSTALLA TION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM33-51-06
